toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Arbelaez, H., Hernandez, R., & Sierra, W. (2019). Normal harmonic mappings. Mon.heft. Math., 190(3), 425–439.
toggle visibility
Bravo, V., Hernandez, R., & Venegas, O. (2017). On the univalence of certain integral for harmonic mappings. J. Math. Anal. Appl., 455(1), 381–388.
toggle visibility
Chuaqui, M., & Hernandez, R. (2007). Univalent harmonic mappings and linearly connected domains. J. Math. Anal. Appl., 332(2), 1189–1194.
toggle visibility
Ferrada-Salas, A., Hernandez, R., & Martin, M. J. (2017). On Convex Combinations Of Convex Harmonic Mappings. Bull. Aust. Math. Soc., 96(2), 256–262.
toggle visibility
Hernandez, R., & Martin, M. J. (2013). Quasiconformal Extension Of Harmonic Mappings In The Plane. Ann. Acad. Sci. Fenn. Ser. A1-Math., 38(2), 617–630.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Criteria for univalence and quasiconformal extension of harmonic mappings in terms of the Schwarzian derivative. Arch. Math., 104(1), 53–59.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Pre-Schwarzian and Schwarzian Derivatives of Harmonic Mappings. J. Geom. Anal., 25(1), 64–91.
toggle visibility
Hernandez, R., & Venegas, O. (2019). Distortion Theorems Associated with Schwarzian Derivative for Harmonic Mappings. Complex Anal. Oper. Theory, 13(4), 1783–1793.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print